# SDR AALA202011169017

- Difficulty date: November 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 31,103 hours, 12,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: 411A21171
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 1R SLIDE ARMED SAFETY STRAP MISSING SNAP.  REPLACED SAFETY STRAP WITH NEW, IAW AMM 52-11-31.  OPERATIONS CHECK GOOD.
